MathSciNet Relay Station
MathSciNet bibliographic data
MR218928 (36 #2012) 47.50 (28.00)
Ditzian, Z.; Nadkarni, M. On the problem of evanescent processes. Proc. Amer. Math. Soc. 18 1967 668–676.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement